Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Getting leg pain while walking. Diagnosed as chances of plot of blood in the neurons. Will it be cured by surgery?

hello doctor my father had a problem about legs .that is while walking he is getting psin in the left leg.we shows to the doctor thay said there may chance to plot the blood in the neurans so better to consult vascular surgen.and they said chance to a little surgary. my doubt is after surgary how much time to recover and my father is diabitis while walking he is getting pain in her heart also. so i resquested to you how we can solve my father problem.
Asked On : Sat, 19 May 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
I would recommend you to show it to orthopaedic surgeon and get MRI of the spine. It looks to me that your father might be having a disc prolapse with pinch nerve. If it shows on mri you can start treatment accordingly. meanwhile you can take pregabalin and methylcobal tablet daily.
Answered: Fri, 4 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor